Survey article: Simplicial complexes satisfying Serre's condition: A survey with some new results

M. R. Pournaki, S. A. Seyed Fakhari, N. Terai, S. Yassemi

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The problem of finding a characterization of Cohen-Macaulay simplicial complexes has been studied intensively by many authors. There are several attempts at this problem available for some special classes of simplicial complexes satisfying some technical conditions. This paper is a survey, with some new results, of some of these developments. The new results about simplicial complexes with Serre's condition are an analogue of the known results for Cohen-Macaulay simplicial complexes.

Original languageEnglish
Pages (from-to)455-483
Number of pages29
JournalJournal of Commutative Algebra
Volume6
Issue number4
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • (S) simplicial complex
  • Cohen-Macaulay simplicial complex
  • Sequentially (S) simplicial complex
  • Sequentially cohen-macaulay simplicial complex
  • Simplicial complex

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Survey article: Simplicial complexes satisfying Serre's condition: A survey with some new results'. Together they form a unique fingerprint.

Cite this